# SDR MEX2003219

- Difficulty date: June 9, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N881LF
- Make and model: Doug MD 83
- Aircraft serial: 53051
- Engine: Pwa JT8D219
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 162 - MEX-CUL - AIRCRAFT RETURNED TO GATE, DURING TAKEOFF POWER, NR 1 ENGINE HAD A DELAY 15 OF SECONDS TO REACH 1.4 EPR.  FCU WATER TRAMP WAS DRAINED AND CLEANED IAW MM 71-00-00, ALL CORRECT.  (M)
